# SDR MASA20210120019

- Difficulty date: January 10, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 36,831 hours, 30,158 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316311
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRG 18RT BETWEEN FS 280 TO 310 STRINGER 18RT BETWEEN FS 280 TO FS 310 AT MAIN AVIONICS COMPARTMENT WAS REPLACED, PER CRJ900 SRM-51-42-21-001-001-A01 PAR 6E AND SRM 51-42-06-001-001-A01 PAR 6D.
